# SDR FDEA201201130142

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 45,472 hours, 29,677 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 2588838
- Part serial: 1255238
- Condition: Failed
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT WITH AUTOPILOT ELEVATOR SERVO  "A" ENGAGED, ACFT HAD PITCH OSCILLATIONS GREATER THAN PLUS/MINUS 2  DEGREES INTERMITTENTLY.  OSCILLATIONS SEEMED MORE PRONOUNCED DURING TURBULENCE OR WHEN ELEVATOR WAS LOADED IN A TURN.  A/P SERVO INDICATOR SHOWED DEFLECTIONS MATCHING THE OSCILLATIONS ONLY ON THE RT ELEVATOR WITH  DEFLECTIONS OF PLUS/MINUS .2500 IN.  PREFORMED ELEVATOR POSITION AND TRIM SENSOR WIRING AND LINKAGE INSPECTION CHECK,FOUND LT POSITION SENSOR SHORTED.   R & R SENSOR IAW AMM 22-11-071-4.
